# SDR SWIA202056173

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FREEZE PLUG IN THE SKIN IS CORRODED BETWEEN FS295 AND FS310, AND STGR25L AND STGR24L. (MARKED)   (C-CHECK) RO 2/9/2021   REPAIRED SKIN AREA BETWEEN F.S 295 AND F.S 310, STR25L AND 24L REF. MHIRJ REO 601R-53-21-3376 REV. -- DATED 2021-01-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.
